# SDR RAIA2020032120026

- Difficulty date: March 2, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 16 SHEER CLIP IS CRACKED AT STR 15 RH -           REMOVED AND REPLACED SHEER CLIP AT FR 16 RH SIDE.
